Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Inflammed gall bladder, chest pain, tingling in armas, legs, hot flashes, temple spasms. Prescribed omeprazole. Is this serious?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
I have had labs done and all is well. i had a ct scan that showed gall bladder inflamed. i have chest pain constantly, both my sides hurt all the time, my left leg, arm and side of my face get tingly often and my stools are flat and it hurts terribly to have a bm. like labor pains and i have hot flashes. my left temple is always having spasms. first my doc said anxiety and chest wall pain..uhh no. then she gave me omeprazole or something for ulcer..didn't work. im scared and have 6 kids to take care of and nobody takes me seriously. says im too young for serious things..really?
Posted Fri, 6 Jul 2012 in General Health
Answered by Dr. Shanthi.E 12 hours later

I understand your health concern. It is definitely not to be taken on a lighter note.

First, my suggestion for you would be to repeat the CT scan of the abdomen and check if the gall bladder is still inflamed. If so, get an elective Cholecystectomy done.

The chest pain and the terrible bowel movements will go away with this.

Coming to the tingling sensation in your left leg, arm and sides of face, and spasm in your left temple: you may need an EEG (electroencephalogram) to be done and also an EMNG (Electromyoneurogram). You need to XXXXXXX a neurologist for this. It may be due to blood pressure checked. Your symptoms could be due to early essential hypertension.

My suggestion for you is to fix an appointment with an XXXXXXX medicine specialist at his office and get evaluated for the above mentioned causes.

Please do write in detail about your individual symptoms so that I can help you better.

My best wishes for you to get well soon.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor